# SDR WX0A2024052432055

- Difficulty date: April 30, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 26,773 hours, 16,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 6000-0033: 1205-15 RH WING BOTTOM SKIN LOWER SURFACE, PREVIOUS BLEND FOUND AT RIB 25 APPROX 6 INCHES FROM T/E. / RH WING BOTTOM SKIN PANEL #2 LOWER SURFACE BTW RIB 25-26 AND STGR11 REPAIRED PER AIRBUS DOSSIER #81396830 AND ALLEGIANT AIR ERO #R5721-**** REV.**. REPAIR MAJOR WITH NO SPECIFIC REPAIR CATEGORY PER RDAF #81396830/003/2024#A, THIS RDAF REPRESENT A STAGE 1 APPROVAL AND INCLUDES A 6 MONTHS REPAIR LIFE LIMITATION. PRIOR TO THE EXPIRATION OF THIS LIFE LIMITATION AIRBUS AUTOMATICALLY DELIVER AN UP-ISSUED RDAF WITH THE DEFINED CLASSIFICATION AND REPAIR CATEGORY. REFER TO AIRBUS DOSSIER #81396830 FOR DETAILS (ADMINISTRATIVE DOSSIER). SEE AWS FOR DETAILS. AFTER COMPLETION OF THIS WORK , M360 AND M313 SEND TO CUSTOMER ON 05/22/2024.R5721-0163, REV 00, N204NV-AAR-RH WING-LWR SKIN PANEL #2 BTWN RIB 25-26 AT STGR 11-EXISTING REPAIR, ACCOMPLISHED."
